21309 results  save search


hal-01411288v1  Journal articles
Gabriel FraisseSylvie Viguier-Pla. A weak characterization of real Wishart matrices by quadratic forms
Comptes Rendus Mathématique, Elsevier Masson, 2016, 354 (6), pp.623 - 627. ⟨10.1016/j.crma.2016.03.011⟩
...
inria-00581041v1  Journal articles
Antoine AyacheJacques Lévy Véhel. Processus à régularité locale prescrite
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2001, 333 (3), pp.233-238
hal-00961414v1  Journal articles
Anne BauvalClaude Hayat. L'anneau de cohomologie des variétés de Seifert
Comptes Rendus Mathématique, Elsevier Masson, 2013, 351 (3-4), p. 81-85. ⟨10.1016/j.crma.2013.02.008⟩
...
hal-01891921v1  Journal articles
Miloslav GrundmannAbdelkader Mojtabi. Solution analytique tridimensionnelle en convection naturelle stationnaire
Comptes rendus de l’Académie des sciences. Série IIb, Mécanique, physique, astronomie, Elsevier, 1998, 326 (7), pp.423-428. ⟨10.1016/S1287-4620(98)80011-2⟩
hal-00997323v1  Journal articles
Eric LombardiLaurent Stolovitch. Forme normale de perturbation de champs de vecteurs quasi-homogènes
Comptes Rendus Mathématique, Elsevier Masson, 2009, 347 (3-4), p. 143-146. ⟨10.1016/j.crma.2008.11.013⟩
hal-01597785v1  Journal articles
Pierre BousquetCarlo MaricondaGiulia Treu. Hölder continuity of solutions to a basic problem in the calculus of variations
Comptes Rendus Mathématique, Elsevier Masson, 2008, 346 (23-24), pp.1301 - 1305. ⟨10.1016/j.crma.2008.10.001⟩
hal-01597802v1  Journal articles
Pierre BousquetFrancis Clarke. Continuité lipschitzienne des solutions d'un problème en calcul des variations
Comptes Rendus Mathématique, Elsevier Masson, 2006, 343 (3), pp.225 - 228. ⟨10.1016/j.crma.2006.06.001⟩
hal-01859620v1  Journal articles
Belhassen DehmanSylvain Ervedoza. Observability estimates for the wave equation with rough coefficients
Comptes Rendus Mathématique, Elsevier Masson, 2017, 355 (5), pp.499 - 514. ⟨10.1016/j.crma.2017.03.011⟩
...
hal-00294747v1  Journal articles
Romain Boulet. The centipede is determined by its Laplacian spectrum
Comptes Rendus Mathématique, Elsevier Masson, 2008, 346 (13-14), pp.711-716
hal-01977222v1  Journal articles
Echarif ElharfaouiMichel Harel. A nonparametric model check for time series when the random vectors are nonstationary and absolutely regular
Comptes Rendus Mathématique, Elsevier Masson, 2016, 354 (10), pp.1042-1047
hal-01971044v1  Journal articles
Radu IgnatLuc NguyenValeriy SlastikovArghir Zarnescu. Uniqueness of degree-one Ginzburg–Landau vortex in the unit ball in dimensions N ≥ 7
Comptes Rendus Mathématique, Elsevier Masson, 2018, 356 (9), pp.922-926
hal-00635474v1  Journal articles
Pascale RoeschYongcheng Yin. The boundary of bounded polynomial Fatou components
Comptes Rendus Mathématique, Elsevier Masson, 2008, 346 (15-16), pp.877-880. ⟨10.1016/j.crma.2008.06.004⟩
...
hal-00281738v3  Journal articles
Pascal AzeradStéphane Brull. Inégalités de Poincaré cinétiques.
Comptes Rendus Mathématique, Elsevier Masson, 2011, 349 (13-14), pp.759-763. ⟨10.1016/j.crma.2011.06.020⟩
hal-00631421v1  Journal articles
Fabrice Baudoin. Bismut type theorem for subelliptic heat semigroups
Comptes Rendus Mathématique, Elsevier Masson, 2007, 344 (12), pp.765-768. ⟨10.1016/j.crma.2007.05.005⟩